# SDR SWAA051507

- Difficulty date: May 23, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 49,203 hours, 44,382 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Component: Slat
- Component part number: 6573714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT WING NR 2 L/E SLAT DELAMINATED.  REPAIRED SLAT PER SRM.
